# SDR COMA0570015

- Difficulty date: February 9, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 2,151 hours, 1,676 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5221 EMERGENCY EXIT SIGN AT ROW 13 IS INOP.  CLEANED GROUND WIRE STUD, SYSTEM OPERATION SATISFACTORY.
